# SDR CA120910010

- Difficulty date: August 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT FL 110, OIL TEMPERATURE ROSE UP TO 112C ON ENGINE NR 2.   AFTER POWER REDUCTION BY 30 PERCENT, OIL TEMPERATURE STARTED TO DROP AFTER 3-4 MINUTES, AND AFTER 12 MINUTES IT DROPPED BELOW 107C.  CREW DECIDED TO DIVERT FLIGHT, ON FL 160 WITH THE POWER ON WHICH THE OIL TEMPERATURE DIDN`T EXCEED 107C.  FIM PROCEDURE 79-00-00-810-805, REV 36 PERFORMED 2.   AMM PROCEDURE 05-11-00-992-802, REV 39 PERFORMED. ACOC BYPASS VALVE REPLACED IAW AMM: 79-21-06-000/400-801, REV 39 4.  ENGINE OIL AND OIL FILTERS, PRESSURE AND SCAVENGE.  REPLACED IAW AMM: 05-53-00-210-814, REV 39, SUBTASK: 05-53-00-680-002, REV 39 5.  ENGINE CHIP DETECTION SYS CHECKED IAW AMM: 79-34-00-750-801, REV 39 6.  ENGINE TEST IAW AMM: 71-00-00-868-820, REV 39, PERFORMED.  ENGINE OIL TEMPERATURE DURING TEST NORMAL. 7.  OPERATOR TASK FOR PREVENTIVE REPLACEMENT OF ACOC BYPASS VALVE THRESHOLD SET TO 3000 FH IAW SL DH8-400-SL-71-014 LONG ACTION: A NEW CONFIGURATION VALVE, PN D2887-955C IS IN WORK AND WILL BE AVAILABLE BY END OF SEPTEMBER, 2012.  WITH NEW SB ISSUED. INSTALLATION OF NEW CONFIGURATION VALVE WILL PREVENT FUTURE HIGH OIL TEMPERATURE OCCURRENCES.  UNTIL THEN, OPERATOR TASK FOR PREVENTIVE REPLACEMENT OF ACOC BYPASS VALVE IS SET TO 3000 FH IAW SL DH8-400-SL-71-014.
